# SDR FDEA202502100201

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66251
- Aircraft time: 5,820 hours, 2,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5876111
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO FLOOR PANEL 241ZFF HAS DAMAGE. REPAIRED MAIN CARGO DECK FLOORBOARD AT STA. 971.82 - 1114.82, LBL 54.75"- LBL 77.50" (MPN:   141T5876-111 / PNL# 241ZFF) IN REF. B767 SRM 53-00-50-2R FIG.201 REPAIR 1 SHEET 1. SEE JPF   FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR.
